# SDR CALA2017102003726

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 60,355 hours, 20,911 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY A T POSITION M1668 JUST FWD OF LT EMERGENCY EXIT BEHIND DADO PANEL TO BE BAD. REPLACED BATTERY OP CKS OK REF AMM33-00-00.
